# SDR SWIA200819082

- Difficulty date: January 9, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,648 hours, 30,260 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6474 - SMOKE REPORTED AT SIDEWALL AREA NEAR ROW 5.  REPLACED SIDEWALL LIGHTING FIXTURE.  OPS CHECK GOOD.
